# SDR ASOA2014042810392

- Difficulty date: April 23, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 33,260 hours, 30,103 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNS ON LT WINGLET TIP FAIRING.  REMOVED DAMAGED LT WINGLET TIP IAW SRM 51-42-13.  REMOVED AND REPLACED.
